# SDR P5CA03009023

- Difficulty date: August 19, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 67,492 hours, 17,978 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON SLOT CUT OUT HAS APPROX .5000 INCH CRACK AT THE IB UPPER AFT CORNER. CORRECTIVE ACTION TAKEN: CRACK TRIMMED IAW SECT 3 OF 54-2034. NO CRACK VISIBLE AFTER TRIM OUT. EXTERNAL DOUBLER INSTALLED ON THE INBND SIDE OF PYLON IAW SB 54-2034.
